Criterion for the asymptotic optimality of projection-grid subspaces
Matematičeskie zametki, Tome 52 (1992) no. 4, pp. 89-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_4_a11,
author = {N. A. Strelkov},
title = {Criterion for the asymptotic optimality of projection-grid subspaces},
journal = {Matemati\v{c}eskie zametki},
pages = {89--98},
year = {1992},
volume = {52},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_4_a11/}
}
N. A. Strelkov. Criterion for the asymptotic optimality of projection-grid subspaces. Matematičeskie zametki, Tome 52 (1992) no. 4, pp. 89-98. http://geodesic.mathdoc.fr/item/MZM_1992_52_4_a11/